# SDR FDEA201506021676

- Difficulty date: June 2, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 604 hours, 21,214 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Worn
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT ALWAYS CLOSE WHEN CLOSING FROM THE INSIDE.  DOES CLOSE FROM THE OUTSIDE.  FOUND BOTH AFT LATCH FITTINGS & ROLLERS WITH EVIDENCE OF WEAR.  INSTALLED GUIDE ARM & ADJUSTED IAW AMM 52-11-04-2.  ADJUSTED UPPER & LOWER AFT CAM ASSEMBLIES.  PERFORMED ADJUSTMENT OF R1 DOOR IAW AMM 52-11-00-5.  RIG & OPERATIONS CHECKED GOOD.
